# SDR DALA2022062404421

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 17,128 hours, 8,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT EMR EXIT LIGHT AT DOOR AND OVERHEAD OUT. OPENED PANEL ABOVE #3 DOOR AND REMOVED BATTERY PACK. ON ORDER FROM ATL. 137343. REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK PER A321 AMM 33-51. OPS CKS OK. (LP# 9303340)
